# SDR USAA2014061100002

- Difficulty date: June 9, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,662 hours, 15,394 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator Valve
- Part number: HTE200066
- Part serial: M134GB1201
- Condition: Faulty
- Location: Fuel System
- Part time: 41,667 hours, 15,396 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PHL TO SFO, CREW REPORTED AN ACT 1 FUEL FAULT TRAPPING 5,200 POUNDS OF FUEL IN THE TANK.  FLIGHT DESCENDED TO FL260 IAW QRH.  FUEL WAS NOT ENOUGH TO CONTINUE TO SFO, SO THE FLIGHT WAS DIVERTED TO ORD.  FLIGHT LANDED WITHOUT INCIDENT.  R & R THE 5QH ACTUATOR VLV.  R & R 6QH TWIN ACTUATOR.  COMPLIED WITH OPERATIONS TEST OF AUTO TRANSFER & PRESS FUEL.  OPERATIONS CHECKED GOOD IAW AMM 28-28-53 & 28 28-54.
